Hi, I find myself very irritable most of the time. I take bupropion 300 xl in the morning and Lithium Carbonate 150mg at bedtime. My dr. is wondering that I may have a small touch of being bipolar (is there any such thing)?. Am I taking these pills right?
Yes, Buproprion is typically taken in the morning. Have you discussed with your Dr the SR (sustained release) version of this med? I have no idea if it would be appropriate for you or not. There are varying degrees of bi-polar illness, manifesting in symptoms very mild and to severe. You must be doing some things right-you're a numberonemom!
Good luck. Keep us posted.
Hi, #1! You might talk to your doctor about your lithium dosage which is very low.
There are some Bipolars who, instead of having the *on top of the world peachy keen* upswings, have cranky, irritable, hostile episodes.
Just a thought from my personal experience...
Oh, and yes, there are many subtypes and degrees of Bipolar Disorder.
Best wishes to you, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2012 • 3 answers
My 16 year old son just starting taking lithium 300 mg, is aggression and being combativeness a side
Updated 30 Mar 2012 • 6 answers
Updated 26 Oct 2016 • 4 answers
Updated 15 Jun 2016 • 2 answers
Updated 8 Aug 2016 • 1 answer